# SDR DHL2000717100

- Difficulty date: January 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, RIGHT WING L/W SLAT NR 4 RIB, I/B SUPPORT FOR I/B  TRACK CRACKED AT LOWER LEFT FLANGE.  FOUND TWO MORE CRACKS  AT NR 4 RIB RIGHT WING NR 6 SLAT.  FABRICATED I/B AND O/B RIBS PER SRM 57-50-2 16 X 6.5.
